# SDR CA070911008

- Difficulty date: September 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 28,361 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057652
- Part serial: AE1661A
- Condition: Stripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF GEAR SELECTED UP RT GEAR DID NOT COME UP.   GEAR SELECTED DOWN,  (3) GREEN INDICATIONS OBSERVED AC LANDED.  AC BROUGHT INTO HANGER AND PUT ON JACKS RT MLG ACTUATOR REMOVED.  FOUND THAT NUT, ACTUATOR P/N 115-810029-24 HAD NO TREADS IN IT. PART SENT OUT FOR TEARDOWN REPORT (TC NR 20070911008)
